Anabolic Steroids - Steroid Forums
Pin it Share on Tumblr


buy steroids - roid-shop.com

 
Results 1 to 5 of 5

Thread: tricep twitching on albuterol cycle

  1. #1

    Default tricep twitching on albuterol cycle

    i have been using albuterol at 12mg ed, split into two dosages for nearly a week now. i experienced my right tricep twitching. it is annoying but does not hurt at all. should i take something for it and is this because of albuterol?? just for info, i am using keto 1mg every other night. could this be the cause? a friend told me a-tol dehydrates and reduces serum potassium and asked me to increase my daily water and potassium intake.

  2. #2

    Default

    Add taurine and increase potassium, I suggest n2guard.

  3. #3

    Default

    Also, some caffeine coupled with an increased consume of water can help.

  4. #4

    Default

    albuterol and clenbuterol causes muscle cramping in a lot of people. It's normal. It's mainly due to dehydration.

    Increase water intake, supplement with taurine and increase electrolytes (sodium and potassium).

    Watch your intake of stimulants (which are diuretics) which will further worsen the problem.
    Trevor Kouritzin RHN, B.ENG
    Human Nutrition masters student
    Pro bodybuilder, International model
    Evolutionary Radio podcast host

    TrevorDietCoach.com
    Instagram.com/TrevorKouritzin

    For training inquires please send me a private message or email [email protected]

  5. #5

    Default

    its common with these compounds, you want to be on taurine from the start and drink ample water

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •